Scholion.ai

A sufficient condition on the covariance matrix for F tests in linear models to be valid

S. JEYARATNAM

Biometrika · 1982 · Volume 69 · Issue 3

DOI: 10.1093/biomet/69.3.679

Abstract

Consider the linear model for the random vector Y distributed in N (Xβ, C ); X is not necessarily of full rank and C is a nonnegative-definite matrix. This note gives a sufficient condition on C for the usual F test of a null hypothesis H β = 0 to be valid. A discussion of necessity of the condition is included.

Enable JavaScript for citation tools and additional paper interactions.